# SDR UALA2010031800900

- Difficulty date: March 18, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 44,037 hours, 5,287 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOP, LOWER WALL ACROSS LAV 100.  SECURED CONNECTOR, OPS CHECKS NORMAL.
